Journal of Algebra Combinatorics Discrete Structures and Applications

Important note:   This is the former web page of the journal! It will stay active for the past submissions (before April 2020).

Please submit your paper to the upgraded version web page of the journal with the same web page address. jacodesmath.com (Clear your browser fro the past cache to access or open new one as a secret browser to upload the fresh one.) Sorry for any inconvenience that this may have cause.

   

The main goal of JACODESMATH is to present the most recent research in Algebra both pure and applied. Further related topics such as Discrete Mathematics, Combinatorics, Cryptography, Coding, Graph Theory, etc.

 

JACODESMATH aims to provide a free medium to the research community on both  quality and time.


  This journal is an online journal and free of charge to all parties. The papers can be accessed freely.

JACODESMATH is now growing stronger in its seventh year with its strong editorial board and quality of papers published. 

     
Citations in the google scholar for the papers published in JACODESMATH.  

 

Papers: 97 Citations: 218;  Cites/paper (Impact Factor): 2.25  (calculated by google scholar , as of March, 2020)

 

NEW!  JACODESMATH  is now indexed by Scopus (Elsevier).

 

 

JACODESMATH publishes three issues per year: January (Issue 1)/May (Issue 2)/September (Issue 3).

 

 

Announcements: Covid 19 outbreak.

 

 Jacodesmath extends its condolences to the losses of Jacodesmath community and all world due to this outbreak, and wishes a rapid recovery to those who are infected and wish health to the all world.

Due to this unfortunate incidence we may anticipate some delay in May 2020 issue though all papers to be published are ready but the publishing process may get delayed. Thank you for your patience.

 


 Flag Counter GoogleScholar
 
Creative Commons License
Journal of Algebra Combinatorics Discrete Structures and Applications is licensed under a Creative Commons Attribution 4.0 International License.





Volume: 7 Issue: 1 (Special Issue in  Algebraic Coding Theory: New Trends  and Its Connections)

Table of Contents

Special Issue in  Algebraic Coding Theory: New Trends  and Its Connections

Nuh Aydin, Bahattin Yildiz
PDF
Aaron Gulliver, Vadlamudi Ch. Venkaiah
PDF
Manjit Singh
PDF
Kathryn Haymaker, Justin O'Pella
PDF
Steven T. Dougherty, Joe Gildea, Adrian Korban
PDF
Julia Lieb, Raquel Pinto
PDF
Ahlem Melakhessou, Nuh Aydin, Zineb Hebbache, Kenza Guenda
PDF